Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Advised Cycloreg to delay periods. Is it safe to use it ?

hi i am getting married on december 25th and i got my periods on 24th november. i want to delay my periods till 28th of december. doctor advised me to take cycloreg tablet starting from 19th dec till 28th december. will this tablet delay my periods and is it safe using this tablet. i have never used any tablet to postpone my periods till date. please help me on this.
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
It is absolutely safe to use cycloreg to postpone your periods.a withdrawl bleeding which resembles normal menstruation would follow after 3-5 days of discontinuation of the medicine.
Following this,your normal menstrual cycles will occur the way they used to every month.
Note-some people may have early or delayed cycles (not more than 5 days on either side) for one or two cycles as the body may take some time to let go off the effect of the medicine in some patients.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor